I just had a complete vaginal hysterectomy 5 wks ago. Currently I'm using the vivelle dot which is the patch. I have been experiencing pain on the left side of my chest. I don't think it's associated with my heart. It also bothers my left arm and shoulder. Could it be from the patch? Another question. For the past week, I've only had green stools. They are sort of gritty looking in texture. Some are hard and some are just normal. No loose bowels though. Could this be a sign of something serious?
I had an hysterectomy two weeks age, a few days after my operation i started to experience tightening of the left side of my chest and back periodically, its not painful it's more like pins and needles. I am concerned about this so i will be making an appointment to see my GP.
I had that too, but it was right after surgery and it was on the right side. I experienced this for a couple of days after the surgery. Do you think it could be from the gas they blow into your abdomen during surgery? I think if the pain is still there I would see the doctor ASAP.
Its possible that its gas...............however,,,,,,,,,,,,,,,get to the doctod ASAP..........no use taking chances.they will no what to look for to put your mind at ease. I have had occasional left chest pain also, I am 2 weeks post op........however I have had a heart work up and know its not that....you didn't mention age did you? Please call your doctor. Get back to us and let us know.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.